# SDR EY2R9600067

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- Propeller: Hartzl PHCA3VF5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 5244
- Condition: Cracked
- Location: Hub Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY P/N 5244 IS CRACKED
